# SDR CA151016002

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,953 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860TS09Y00
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD TO RETURN TO DEPARTURE FIELD AFTER THE NLG FAILING TO RETRACT. MAINTENANCE FOUND THAT THE NLG DID INFACT RETRACT BUT THE SELECTOR HANDLE INDICATED THAT THE NLG WAS STILL DOWN, INDICATION ISSUE.  REPLACED THE SELECTOR HANDLE, FUNCTIONED THE GEAR WITH NO FAULTS AND RTS THE ACFT.
